# SDR SWAA2022040551217

- Difficulty date: December 11, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION--AFT CARGO STA 887 FLOOR PANELS SPLICER HAS EVIDENCE OF CORROSION AT SEVERAL ATTACH HOLES / ACCOMPLISHED INSPECTION AT AFT CARGO FLOOR PANEL SPLICER STA 887; FOUND DEEP CORROSION OUT OF LIMITS. REMOVED AND REPLACED FLOOR PANEL TEE SPLICER AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG #146A7500
